# SDR DALA12014630935

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,259 hours, 47,425 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER LT FAIRING YH 85,  CRACKED.   PERMANENT REPAIR WAS ACCOMPLISHED IAW ER/A 464594-14 REV B REPAIR
